If you need an accessible version of this item please contact JSTOR User Support

Two-Graphs, Switching Classes and Euler Graphs are Equal in Number

C. L. Mallows and N. J. A. Sloane
SIAM Journal on Applied Mathematics
Vol. 28, No. 4 (Jun., 1975), pp. 876-880
Stable URL: http://www.jstor.org/stable/2100368
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Two-Graphs, Switching Classes and Euler Graphs are Equal in Number
Preview not available

Abstract

Seidel has shown that the number tn of two-graphs on n nodes is equal to the number of switching classes of graphs on n nodes. Robinson, and independently Liskovec, have given an explicit formula for the number en of Euler graphs on n nodes. It is shown here that tn = en for all n.

Page Thumbnails

  • Thumbnail: Page 
876
    876
  • Thumbnail: Page 
877
    877
  • Thumbnail: Page 
878
    878
  • Thumbnail: Page 
879
    879
  • Thumbnail: Page 
880
    880